# SDR AALA982268

- Difficulty date: December 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N891AA
- Make and model: Boeing 727223
- Aircraft serial: 22007
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 180-196
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND 4 EACH GROUNDS CORRODED ON STRINGER ABOVE AND AFT A/I DUCT BETWEEN STATION 180-196.  REMOVED CORRODED SECTION OF STRINGER.  INSTALLED SPLICE REPAIR PER SRM 51-40-4.  (M)
